# SDR MASA200600830

- Difficulty date: March 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 7,403 hours, 5,443 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6431 PHX - GLD UNSAFE CAUTION MESSAGE AND GROUND SPOILER DEPLOY CAUTION MESSAGE.  MAINTENANCE RESET SYSTEM.
